# SDR AWXA200400860

- Difficulty date: August 9, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 22,398 hours, 8,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 RT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT CABLE HARNESS UNDER SEAT ROW 11 RT, OPERATIONAL CHECK OF LIGHT WAS GOOD.
